# SDR QXEA2014120100963

- Difficulty date: November 24, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 32,448 hours, 33,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Ice Shield
- Condition: Dented
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE TO LT ICE SHIELD,  REPAIRED IAW  SRM 51-71-00-02-07.
